Translator Disclaimer
December 2013 Ramanujan's Schläfli-type modular equations and class invariants $g_n$
Nipen Saikia
Funct. Approx. Comment. Math. 49(2): 269-281 (December 2013). DOI: 10.7169/facm/2013.49.2.6

Abstract

In this paper, we use Ramanujan's Schläfli-type modular equations to find some new values of class invariants $g_n$ and also give alternate proofs of some of known values.

Citation

Download Citation

Nipen Saikia. "Ramanujan's Schläfli-type modular equations and class invariants $g_n$." Funct. Approx. Comment. Math. 49 (2) 269 - 281, December 2013. https://doi.org/10.7169/facm/2013.49.2.6

Information

Published: December 2013
First available in Project Euclid: 20 December 2013

zbMATH: 1282.33029
MathSciNet: MR3161495
Digital Object Identifier: 10.7169/facm/2013.49.2.6

Subjects:
Primary: 33D90
Secondary: 11F20

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.49 • No. 2 • December 2013
Back to Top